Alert archive / Pennsylvania / Flash Flood Warnings in 2004

Flash Flood Warning 18, NWS State College, PA

June 17, 2004Columbia County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 17, 2004, 6:18 PM EDT for Columbia County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2004, 6:18 PM EDT (22:18 UTC)
Expired
Jun 17, 2004, 9:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Columbia County, PA

The radar

The Binghamton radar (KBGM), 132 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2004-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2004-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 172218
FFWCTP
PAC037-180115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
618 PM EDT THU JUN 17 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 915 PM EDT.

* AT 610 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  FLOODING ALREADY OCCURRING AROUND THE COUNTY...MAINLY IN AND NEAR
  STILLWATER...BUT ALSO NEAR BLOOMSBURG AND BERWICK.

UP TO 3 INCHES OF RAIN HAS FALLEN IN THE CENTRAL AND NORTHERN 
PORTIONS OF COLUMBIA COUNTY. THE RAIN HAS TAPERED OFF...AND LESS 
THAN A QUARTER OF AN INCH OF ADDITIONAL RAIN IS EXPECTED THIS 
EVENING. HOWEVER...ALL THE WATER THAT FELL WILL TAKE SOME TIME TO 
MAKE IT INTO THE RIVER AND OUT OF THE SMALLER CREEKS AND STREAMS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO
HIGHER GROUND.

SMALL CREEKS AND STREAMS WILL RAPIDLY FLOOD...POSSIBLY WASHING OUT
ROADS AND FLOODING NEARBY LOW AREAS.

LAT...LON 4128 7633 4095 7620 4078 7639 4089 7657
          4116 7665

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:50 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 17, 3:50 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT THU JUN 17 2004

.SHORT TERM (THROUGH TONIGHT)...
ACTIVE SEVERE WEATHER EVENT GOING ON RIGHT NOW WITH TWO SEVERE
THUNDERSTORM WATCHES COVERING CENTRAL PA INTO THE EVENING HOURS.
STORMS PRODUCING WIND DAMAGE AND HEAVY RAIN AS THEY MOVE EASTWARD.
AS SHORTWAVE PASSES LATER THIS EVENING...ACTIVITY WILL DIE DOWN TO
JUST SOME LINGERING SHOWERS.
&&

.LONG TERM (FRIDAY THROUGH THURSDAY)...
JUST ENOUGH INSTABILITY TOMORROW TO LEAVE IN MENTION OF SLIGHT
CHANCE THUNDER...THEN ATMOSPHERE STABILIZES FOR THE WEEKEND.
DECIDED TO DROP MENTION OF POPS SAT NIGHT INTO SUN AS NEXT WAVE A
BIT FURTHER SOUTH.

LINGERING FRONTAL BOUNDARY AGAIN BEGINS TO DRIFT NORTH TOWARD PA BY
MON...AND THEREFORE CHANCE FOR DAILY SHOWERS/TSTORMS RETURNS FOR
NEXT WEEK.
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ004>006-010>012-
      017>019-024>028-033>037-041-042-045-046-049>053-056 UNTIL 8 PM
      EDT.
     SEVERE THUNDERSTORM WATCH FOR ZONES PAZ057>059-063>066 UNTIL 9
      PM EDT.
&&

SHORT TERM...RXR
LONG TERM...RXR
Hazardous weather outlook, Jun 17, 8:44 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 AM EDT THU JUN 17 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-181236-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
844 AM EDT THU JUN 17 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL PENNSYLVANIA
AGAIN THIS AFTERNOON AND EVENING. SOME MAY BECOME SEVERE WITH GUSTY
WINDS AND HAIL. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL
RAIN.

STORMS WITH TORRENTIAL RAIN COULD POP UP JUST ABOUT ANYWHERE...BUT
THE GREATEST THREAT FOR STORMS WITH GUSTY WINDS AND HAIL WILL BE
MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MARTIN

In the hours before

Special weather statement, Jun 17, 1:54 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
154 PM EDT THU JUN 17 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-180000-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA
PA-ELK PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN
PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON
PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SNYDER
PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN
LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA-
154 PM EDT THU JUN 17 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM EDT
THIS THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL
PENNSYLVANIA...

BEDFORD...BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...
CLINTON...COLUMBIA...ELK...FRANKLIN...FULTON...HUNTINGDON...
JUNIATA...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND...
PERRY...POTTER...SNYDER...SOMERSET...SULLIVAN...TIOGA...UNION AND
WARREN.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG
BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL
APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU
ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS
OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT...
WWW.NWS.NOAA.GOV/ER/CTP
Special weather statement, Jun 17, 2:03 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 PM EDT THU JUN 17 2004

PAZ035-036-057-059-063>066-171930-
ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-FULTON-LANCASTER-LEBANON-YORK-
203 PM EDT THU JUN 17 2004

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF
YORK...FRANKLIN...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN...
FULTON AND ADAMS COUNTIES THROUGH 330 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM
LEBANON...TO HARRISBURG...CARLISLE AND FORT LITTLETON. A FEW MORE
STRONG STORMS WERE LOCATED FROM NEAR WAYNESBORO TO CASHTOWN AND
GETTYSBURG.

THE THUNDERSTORMS WERE MOVING TO THE EAST AT AROUND 30 MPH AND WILL
AFFECT MANY LOCATION THROUGHOUT THE LOWER SUSQUEHANNA VALLEY THROUGH
LATE AFTERNOON.

BRIEF VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STORMS.

ALSO EXPECT INTENSE...CLOUD TO GROUND LIGHTNING FROM THE
THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN
WHEN LIGHTNING THREATENS.

LAMBERT
Special weather statement, Jun 17, 2:39 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 PM EDT THU JUN 17 2004

PAZ017-171945-
CLEARFIELD-
239 PM EDT THU JUN 17 2004

...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF JOHNSONBURG TO 8 MILES SOUTHEAST OF CLARION...MOVING EAST
AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR TREASURE LAKE AND PENFIELD
AROUND 315 PM.

SOME OF THESE STORMS WILL CONTAIN DANGEROUS LIGHTNING...SMALL
HAIL...GUSTY WINDS...AND TORRENTIAL RAIN.

PERSONS ACROSS THE REGION SHOULD SEEK SHELTER IF THREATENING
WEATHER IS OBSERVED...OR A WARNING IS ISSUED.

MARTIN
Special weather statement, Jun 17, 3:22 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 PM EDT THU JUN 17 2004

PAZ057>059-063>066-180100-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL
PA-YORK PA-
322 PM EDT THU JUN 17 2004

...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL
PENNSYLVANIA...

ADAMS...CUMBERLAND...DAUPHIN...LANCASTER...LEBANON...SCHUYLKILL AND
YORK.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING ACROSS THE
LOWER SUSQUEHANNA VALLEY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG
BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL
APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU
ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
Local storm report, Jun 17, 5:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     3 W KANE                41.66N 78.87W
06/17/2004                   MCKEAN             PA   NWS EMPLOYEE

            5 TREES BLOWN DOWN ALONG U.S. ROUTE 6.

0146 PM     TSTM WND DMG     2 W SHEFFIELD           41.70N 79.07W
06/17/2004                   WARREN             PA   NWS EMPLOYEE

            TREES AND UTILITY LINES BLOWN DOWN

&&

LAMBERT
Local storm report, Jun 17, 6:10 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     MUNCY                   41.20N 76.79W
06/17/2004                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0505 PM     TSTM WND DMG     ORANGEVILLE             41.08N 76.41W
06/17/2004                   COLUMBIA           PA   EMERGENCY MNGR

            LARGE NUMBER OF TREES DOWN FROM ORANGEVILLE TO THE
            NORTHWEST. POSSIBLE FUNNEL CLOUD ALSO REPORTED WITH THIS
            STORM.

0448 PM     TSTM WND DMG     WILLIAMSPORT            41.24N 77.02W
06/17/2004                   LYCOMING           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0440 PM     HAIL             MILLVILLE               41.12N 76.53W
06/17/2004  0.88 INCH        COLUMBIA           PA   COUNTY OFFICIAL

0425 PM     TSTM WND DMG     COLUMBIA                40.03N 76.50W
06/17/2004                   LANCASTER          PA   EMERGENCY MNGR

            TREES AND NUMEROUS WIRES DOWN

0420 PM     TSTM WND DMG     LITTLE PINE STATE PARK  41.36N 77.33W
06/17/2004                   LYCOMING           PA   EMERGENCY MNGR

            POWER LINES DOWN

0410 PM     FUNNEL CLOUD     PARADISE                40.01N 76.12W
06/17/2004                   LANCASTER          PA   EMERGENCY MNGR

0405 PM     TSTM WND DMG     2 S JOHNSTOWN           40.30N 78.92W
06/17/2004                   CAMBRIA            PA   COUNTY OFFICIAL

            TREE DOWN

0405 PM     HAIL             MILLERSVILLE            40.00N 76.35W
06/17/2004  1.00 INCH        LANCASTER          PA   COUNTY OFFICIAL

0404 PM     TSTM WND DMG     RENOVO                  41.33N 77.75W
06/17/2004                   CLINTON            PA   COUNTY OFFICIAL

            TREES DOWN

0349 PM     LIGHTNING        LANCASTER               40.04N 76.31W
06/17/2004                   LANCASTER          PA   COUNTY OFFICIAL

            *** 1 INJ *** CHILD STRUCK BY LIGHTNING

0325 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
06/17/2004                   CLEARFIELD         PA   COUNTY OFFICIAL

            POWER OUTAGES IN CITY OF DUBOIS

0239 PM     TSTM WND DMG     TERRE HILL              40.16N 76.05W
06/17/2004                   LANCASTER          PA   COUNTY OFFICIAL

            TREES DOWN AND POWER OUTAGES

0156 PM     TSTM WND DMG     3 W KANE                41.66N 78.87W
06/17/2004                   MCKEAN             PA   NWS EMPLOYEE

            5 TREES BLOWN DOWN ALONG U.S. ROUTE 6.

0146 PM     TSTM WND DMG     2 W SHEFFIELD           41.70N 79.07W
06/17/2004                   WARREN             PA   NWS EMPLOYEE

            TREES AND UTILITY LINES BLOWN DOWN

&&

KL/RXR/

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:35 PM EDTFlash Flood WarningCTPAdams, York3 hr
Jun 17, 1:22 PM EDTSevere Thunderstorm WarningCTPWarren53 min
Jun 17, 1:44 PM EDTSevere Thunderstorm WarningCTPMcKean61 min
Jun 17, 2:15 PM EDTSevere Thunderstorm WarningCTPAdams45 min
Jun 17, 2:18 PM EDTSevere Thunderstorm WarningCTPElk57 min
Jun 17, 2:22 PM EDTSevere Thunderstorm WarningCTPLancaster53 min
Jun 17, 2:30 PM EDTSevere Thunderstorm WarningCTPCameron, Potter90 min
Jun 17, 2:50 PM EDTSevere Thunderstorm WarningCTPClearfield55 min
Jun 17, 3:21 PM EDTSevere Thunderstorm WarningCTPClinton54 min
Jun 17, 3:27 PM EDTSevere Thunderstorm WarningCTPLancaster93 min
Jun 17, 3:35 PM EDTSevere Thunderstorm WarningCTPSomerset55 min
Jun 17, 3:47 PM EDTTornado WarningCTPLancaster73 min
Jun 17, 3:49 PM EDTSevere Thunderstorm WarningCTPCambria56 min
Jun 17, 4:13 PM EDTSevere Thunderstorm WarningCTPClinton32 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningCTPLycoming60 min
Jun 17, 4:18 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour72 min
Jun 17, 4:25 PM EDTTornado WarningCTPMontour20 min
Jun 17, 4:38 PM EDTSevere Thunderstorm WarningCTPUnion67 min
Jun 17, 4:46 PM EDTTornado WarningCTPColumbia44 min
Jun 17, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre41 min
Jun 17, 5:04 PM EDTSevere Thunderstorm WarningCTPNorthumberland56 min
Jun 17, 5:10 PM EDTSevere Thunderstorm WarningCTPSnyder20 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningCTPColumbia18 min
Jun 17, 5:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 17, 5:41 PM EDTSevere Thunderstorm WarningCTPDauphin, Perry49 min
Jun 17, 7:35 PM EDTFlash Flood WarningCTPCambria4 hr
Jun 17, 7:47 PM EDTSevere Thunderstorm WarningCTPLancaster58 min

Nearby

Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.